# SDR IPXA2019061443277

- Difficulty date: May 20, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 75,122 hours, 16,216 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2216151501
- Part serial: 000588
- Condition: Chafed
- Location: Nr 1 Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C#1 ENGINE O/B FAN COWL FWD HINGE FITTING IS CHAFED.REPAIRED CHAFED #1 ENGINE O/B FAN COWL FWD HINGE FITTING IAW VT-SAA EA 011-7110-01-A7782 REV. IR AND UPS EO MD11-7110-72744-A. (MINOR)
